# SDR CALA9900494

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6619
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD CORNER SKIN (LOWER) IS CRACKED (1).  REPAIRED PER SRM 5230-01464.
